×

zbMATH — the first resource for mathematics

On induced actions of algebraic groups. (English) Zbl 0779.14015
In this paper we study the existence problem for products \(X\times_ GY\) in the categories of quasi-projective and algebraic varieties and also in the category of algebraic spaces.

MSC:
14L30 Group actions on varieties or schemes (quotients)
14A20 Generalizations (algebraic spaces, stacks)
PDF BibTeX XML Cite
Full Text: DOI Numdam
References:
[1] H. HIRONAKA, An example of a non-Kahlerian deformation, Ann. of Math., 75 (1962), 190-208. · Zbl 0107.16001
[2] D. KNUTSON, Algebraic spaces, Lecture Notes in Mathematics, 203, Springer-Verlag, 1971. · Zbl 0221.14001
[3] D. MUMFORD, J. FOGARTY, Geometric invariant theory, 2nd edition, Ergeb. Math. 36, Springer-Verlag, 1982. · Zbl 0504.14008
[4] J.-P. SERRE, Espaces fibrés algébriques in anneaux de Chow et applications, Séminaire Chevalley, E.N.S. Paris, 1958.
[5] H. SUMIHIRO, Equivariant completions I, J. Math. Kyoto Univ., 14 (1974), 1-28. · Zbl 0277.14008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.